# SDR UPS205583

- Difficulty date: January 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N931UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19858
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Bs 680-700
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE REPORTED MECHANICAL DAMAGE ON SEAT TRACK AT STATION 680 TO 700 LBL 65 WL 208.  FOUND DAMAGE TO BE OUT OF LIMITS, REMOVED DAMAGED SEAT TRACK AND REINSTALLED FABRICATED SEAT TRACK WITH FASTENERS AT STA 683 TO 740 IAW SRM 51-30-02, 51-10-02, AND 53-10-1.
